advertisement
Question
Posted by: Lesedi | 2006/04/10

need help

i thought i was a week pregnant and took 2 laxatives and drank lots of strong coffee, and i had my period. two weeks later i took 3 laxatives and now i have an abnorminal pain. was tha laxatives cause of the pains.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Constipation can cause abdominal pain.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement